# SDR FDEA201609303394

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 83,408 hours, 29,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA739919
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, JUST INBOARD OF L1 DOOR THRESHOLD, DELAMINATION FOUND AT FLOOR PANEL 225BF.  REMOVED, FABRICATED NEW 225BF PANEL REF DRAWING SRZ-25-005, AND INSTALLED PANEL REF SRM 51-31-01 VOL2.
